Disprin Direct (Aspirin) - 16 Tablets

In stock
Only 2 left
£1.99
£1.99
Checked for Accuracy by James O'Loan . CEO & Prescribing Pharmacist . on 20/09/2021

What is are Dispirin Direct Aspirin Tablets?

Dispirin Direct are dissolvable aspirin tablets that can be used to treat a variety of pain symptoms, including headache, cold and flu symptoms and back pain. The soluble tablets can be dissolved in water to create a solution that can be easily administered, which is ideal for those who have difficulty taking traditional tablets. Dispirin Direct Aspirin Tablets have a pleasant lime taste when dissolved. If you’re looking for an effective pain relief treatment try Disprin Direct Aspirin Tablets. 


What is aspirin?

Aspirin is a common painkiller that can be used to treat different types of pain and reduce the risk of serious complications. At higher doses (usually 300mg), aspirin can relieve pain, reduce fever and reduce swelling. At low doses, it can be used long-term to make the blood less sticky and prevent blood clots from developing to reduce the risk of serious conditions like heart attacks, angina and strokes. 


How can Disprin help to ease pain?

Each Disprin tablet contains 300mg of aspirin that can be used to treat a variety of pain including:

  • Headache
  • Period pain
  • Migraine
  • Symptoms of cold and flu
  • Sore throat
  • Lumbago & rheumatic pain
  • Fever
  • Sciatica and neuralgia
  • Toothache 


Disprin tablets are soluble and are administered by dissolving in water and drinking the solution, which is ideal for those who are unable to take or dislike taking traditional tablets. The tablets have a delicious lime flavour, so are pleasant to take.


How to take this product

Always dissolve the tablets in water before taking. This product is not suitable for children under the age of 16.

Adults, the elderly, children over 16: 2 to 3 tablets. Repeat the dose every 4 hours if needed, but do NOT exceed 13 tablets in 24 hours. Do NOT exceed the stated dose and if symptoms persist consult your doctor. 


If you take more Disprin than you should you may experience:

  • Nausea 
  • Deafness
  • Ringing in the ears
  • Dizziness 
  • Abnormal sweating
  • Warm hands and feet
  • Racing pulse
  • Increased breathing rate
  • Dehydration


Why do you have to answer questions to buy this product?

You do not need a prescription for Disprin, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.


When NOT to take Disprin Direct?

Do NOT take this product if you are allergic to any of the ingredients (see ingredients tab for full list) or if you:

  • Suffer from haemophilia
  • Have or have had a stomach ulcer
  • Are under 16
  • Are in the last 3 months of your pregnancy or if you are breast-feeding


Seek advice from your doctor BEFORE taking this medicine if you suffer from asthma. There is a possible association between aspiriation and Reye’s syndrome when given to children, Reye’s Syndrome is a very rare disease, which can be fatal. For this reason, aspirin should NOT be given to children aged under 16 years, unless on the advice of a doctor. 


Can you take this product with other medicines?

The effect of this treatment may be influenced if Disprin is taken together with other medicines, such as:

  • Anticoagulants (which thin the blood)
  • Uricosurics (which promote the elimination of uric acid, e.g. medicines for gout)
  • Medicine for high blood pressure
  • Medicine for organ rejection after transplantation
  • Medicine for cancer or rheymatoid arthritis 
  • Ibuprofen


Always check with your doctor or a Chemist4U pharmacist before taking this product with any other medicines. 


Can this product cause side effects?

Like all medicines, Disprin can cause side effects. If you experience any of the following symptoms discontinue use immediately and seek immediate medical attention:

  • Signs of an allergic reaction: asthma attack, breathing difficulties
  • Signs of intestinal bleeding: vomiting blood or particles looking like coffee grounds, passing black tarry or bright red stools


Important Information 

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about an addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Active Ingredients

  • Aspirin

Ingredients

  • Active ingredients: Aspirin 300mg

    Other ingredients: Calcium carbonate, Maize starch, Citric acid, Talc, Sodium lauryl sulphate, Saccharin, Crospovidone and Lime flavour

Product Data
Days Supply
4
Active Ingredient(s)
Aspirin
Manufacturer
Disprin
Quantity
16 Tablets

Best Treatments for Headaches and Migraines

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Can I Take Two Painkillers at Once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days

Standard UK Delivery - £2.95* - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here